PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 30 [1] (1996)Páginas 65-69

The Lewowicz number of linear diffeomorphisms on the torus

Jorge Guiñez

Angel D Rueda
Universidad del Zulia, Maracaibo, VENEZUELA

Abstract. We prove that 2 is a Lewowicz number of every linear Anosov diffeomorphism on the torus. This result is independent of any linear metric and provides an explicit Lyapounov function for the diffeomorphisms.

Palabras claves. Manifold, Riemannian manifold, Anosov diffeomorphism, quadratic form, positive definite quadratic form.

Codigo AMS. 1991 Primary 58F15. Secondary 15A3.